MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL COMBI 40+ COCHLEAR IMPLANT SYSTEM

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL COMBI 40+ COCHLEAR IMPLANT SYSTEM
Model Number MI1200 SYNCHRONY
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The electrode array may have additionally migrated after an incomplete insertion at implantation.The user was reimplanted on the (b)(6) 2021.This report refers to 9710014-2021-00878.For further information please refer to this report.

Brand Name
MED-EL COMBI 40+ COCHLEAR IMPLANT SYSTEM
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
MDR Report Key13331940
Report Number1066702-2022-00003
Device Sequence Number11161637
Product Code MCM
UDI-Device Identifier09008737094027
UDI-Public(01)09008737094027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2022
Report Date (Section F) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMI1200 SYNCHRONY
Device Catalogue Number31091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/29/2021
Event Location Other
Date Report to Manufacturer01/03/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale